# SDR SWAA100049

- Difficulty date: January 4, 2010
- Submitted: January 5, 2010
- Operation: Air carrier
- Aircraft: N523SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 26565
- Aircraft time: 55,668 hours, 54,154 cycles
- System (JASC): 2565 · Escape Slide
- Part: Mount Fitting
- Part number: 6556685
- Condition: Cracked
- Location: Evac Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 18Y CHECK, FOUND R2 DOOR EMERGENCY EVAC SLIDE FWD MOUNT FITTING CRACKED.  REMOVED AND REPLACED FITTING PER SRM.
